Since I had my gall bladder removed several years ago, I can't eat a normal breakfast or lunch without cramping and loose stool. Usually, the stool is very yellowish (excess bile?). I can't find a cure. Cholestyramine causes too much gas and Imodium has been ineffective. Changes in diet haven't helped either. It has gotten to the point where I'm afraid to go to a restaurant or on long trips. My best friend is now the bathroom. Is there any other medication or therapy out there? Help!!!
Ask your doctor about Questran. I was given a prescription of this but since I don't have loose stools all the time, I have not had my prescription filled. I'm afraid that my sometime normal bowel movements will turn into constipation. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.